# SDR EISA97088

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LIGHTNING STRIKE OUTBOARD LEFT ELEVATOR UPPER TRAILING EDGE.  INSTALLED REPAIR PER SRM 55-20-1.  (M)
